# SDR DL75K030872

- Difficulty date: September 23, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 49,562 hours, 24,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N378014
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED AND GOUGED JUST BELOW  STRINGER 25R AT FS 1690 NEAR THE AFT LAVATORY SERVICE CUTOUT.  THE DAMAGED AREA WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 087337-14, REV A.
